# SDR SIMA2012011005

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 20,085 hours, 17,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2949 THE CREW REPORTED THE MAIN DOOR CABIN DOOR HARD TO OPEN/CLOSE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  SECURED BOLT ON DOOR HANDLE SUPPORT BRACKET, LUBE HINGES DOORS, THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 52-18-00 AMM.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 52-18-00 AMM.  THE AIRCRAFT WAS RETURNED TO SERVICE.
